# SDR AALA200800499

- Difficulty date: March 4, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 33,136 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AISLE FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT GALLEY INOPERATIVE.  REPLACED BATTERIES FOR EMERGENCY FLASHLIGHT AT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
